MathSciNet Relay Station
MathSciNet bibliographic data
MR663855 (84e:17017) 17B99
Thompson, Robert C. Cyclic relations and the Goldberg coefficients in the Campbell-Baker-Hausdorff formula. Proc. Amer. Math. Soc. 86 (1982), no. 1, 12–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement